Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suffering from diarrhea. Had undergone renal transplant. Reason?

hello doctor. i am 28 yrs old undergone for renal transplant in july 2008. I am suffering from diarrhea from few days. I was admitted for 2 days and was given ciplox 100 through IV. I am taking medications as under. Pangraf(tacrolimious)-1.75 mg-----6am & 6pm omancortil 10 mg--------9 am azoran 100mg-----------10 am nicardia retard 20mg---------- thrice a day. This is the 3rd time i have been suffering from diarrhea. my Creatinine level was 2.2 high but now it is 1.8 lowered. I need help to come out of this diarrhea.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
First you need to look for the cause for diarrhea. You should do stool examination for routine microscopy and for opportunistic infections. these may give clue to possible pathogens and we may treat by specific antimicrobials.
Second for high creatinine you should do pangraf level to look if doses are high.
Also non infective causes of diarrhea needs to be evaluated in consultation with your doctor.
Take care.
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor